MathSciNet Relay Station
MathSciNet bibliographic data
MR990425 (90h:47108) 47H15 (34G20 47H20)
Kanda, Shigeo Convergence of difference approximations and nonlinear semigroups. Proc. Amer. Math. Soc. 108 (1990), no. 3, 741–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement